English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7381609      Online Users : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/24777

    Title: A method of moments estimator for a stochastic frontier model with errors in variables
    Authors: Chen, Yi-yi;Wang, Hung-jen
    Contributors: 淡江大學經濟學系
    Keywords: Stochastic frontier model;Measurement error;Moment condition
    Date: 2004-11
    Issue Date: 2009-11-30 18:36:39 (UTC+8)
    Publisher: Amsterdam: Elsevier BV
    Abstract: We propose a method of moment estimator for a stochastic frontier (SF) model in which one of the independent variables is measured with errors. The estimator requires only minimal distributional assumption on the measurement error, has no need for additional data and is computationally inexpensive. A Monte Carlo study and an empirical example show favorable performances by this estimator.
    Relation: Economics letters 85(2), pp.221-228
    DOI: 10.1016/j.econlet.2004.04.009
    Appears in Collections:[經濟學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0165-1765_85(2)p221-228.pdf107KbAdobe PDF230View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback